# SDR CNMA20090055

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON SEAT TRACK (N6) LT UNDER THRESHOLD PAX DOOR 4 LT REMOVE THRESHOLD PLATE AND DRAIN VALVES ON DOOR NR 4 LT OK DONE AS AMM 53-10-01, REV 81.  REMOVE CORROSION IAW SRM 51-21-01, VOL II, REV 93 PERFORMED AS REQUIRED MAX DEPTH 2.5 MM OUT OF SRM LIMITS.  PERFORMED REPAIR IAW SRM 53-50-01 FIG 1, BOL I, REV 94.
